# SDR CA121031005

- Difficulty date: October 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 641A48105
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE GROUND THE F/O SLIDING WINDOW OVERHEAT LIGHT ILLUMINATED.  THE WINDOW HEAT CONTROLLER FAILED THE FUNCTION TEST AND THEREFORE WAS REPLACED WITH A SERVICEABLE UNIT.  WHILE THE TECH WAS COMPLETING THE LOGBOOK PAPERWORK THE F/O NR 2 WINDOW SHATTERED. THE WINDOW HEAT CONTROLLER WAS REPLACED AGAIN ALONG WITH THE F/O NR 2 WINDOW.  SYSTEM TESTED SERVICEABLE IAW 30-41-11. WINDOW ASSY: 641A4810-5, SN: 2768113, TSN 36625: AND WINDOW PANE, PN: 5-89355-78, SN: 09049R1486. GLASS TSO 12154 WINDOW HEAT CONTROLLER, PN:83000-05604, SN: 6719.
